# SDR ASAA2014122710065

- Difficulty date: December 27, 2014
- Submitted: December 29, 2014
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 791 hours, 258 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567102AS
- Part serial: 42TL94
- Condition: Failed
- Location: Flight Deck
- Part time: 794 hours, 259 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CONTROL PANEL INOPERATIVE.  ACFT GROUNDED.  REPLACED DFCS MODE CONTROL PANEL IAW AND CHECKED OK REF 22-11-34-400-801.  LRU INTERFACE TEST 22-11-34-50, BITE GROUP NR 32.  LAND VERIFY 22-11-00-201 BITE GROUP NR 49.  HGS SENSOR TEST REF 34-36-00.
